MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER OUTPUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER OUTPUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1488010001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a loss of visualization and surgical delay greater than 30 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see communication log), and indicates: repair details: reported defect: (b)(4).The customer reported visual issues when the 1488 ccu and camera were in use during a cardiac case.The customer reported changes in ratio of screen, plus issues with aspect and colour.There was also intermittent recognition of the camera with the test screen appearing during use.Another stack was used to complete the case.There was a prolongation of surgery of 60 minutes, resulting from difficulties relating to the visual disturbance (as opposed to swapping out the stack) the camera had functioned as expected during set up.This was the first time the devices had been used during a case.Action taken: inspected internal components/ connections.Tests: function test.General inspection.Soak test.Pressure seal test - camera head electrical safety test - est107912.Passed all tests.Unable to duplicate reported defect, no faults found.Probable root cause: - cables - connectors - digital board - main board - transition board - fiber board - intermittence between transition board and ch connector - software - camera head - coupler - connected monitors - use error - manufacturing/ service nonconformity.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU) WITH DVI FIBER OUTPUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8888454
Report Number0002936485-2019-00342
Device Sequence Number16208168
Product Code GCJ
UDI-Device Identifier07613327061017
UDI-Public07613327061017
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1488010001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1